Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Zariski's theorem on several linear systems


Author: Arthur Ogus
Journal: Proc. Amer. Math. Soc. 37 (1973), 59-62
MSC: Primary 14C20
DOI: https://doi.org/10.1090/S0002-9939-1973-0313259-X
MathSciNet review: 0313259
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a modern and fairly easy proof of (a slight improvement of) an important theorem of Zariski. The result gives conditions under which certain multigraded rings and modules associated with n linear systems are finitely generated, in a very strong sense.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14C20

Retrieve articles in all journals with MSC: 14C20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0313259-X
Keywords: Linear system, base point, cohomology
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society